# SDR UALA2010060401952

- Difficulty date: June 3, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 42,455 hours, 11,643 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 2h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFLECTIVE STRIP ON SIDE OF SEAT 2H HAS FALLEN OFF PIECE IN COCKPIT.  REPLACED MISSING EMERGENCY LIGHT ON SEAT 2H.
